CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

The Hasse Principle for Systems of Quadratic and Cubic Diagonal Equations

Julia Brandes (Institutionen för matematiska vetenskaper, Algebra och geometri)
Quarterly Journal of Mathematics (0033-5606). Vol. 68 (2017), 3, p. 831-850.
[Artikel, refereegranskad vetenskaplig]

Employing Brudern's and Wooley's new complification method, we establish an asymptotic Hasse principle for the number of solutions to a system of r(3) cubic and r(2) quadratic diagonal forms, where r3 > 2r2 > 0, in s > 6r3 + 143r2+ 1variables.



Denna post skapades 2017-10-11.
CPL Pubid: 252463

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Algebra och geometriInstitutionen för matematiska vetenskaper, Algebra och geometri (GU)

Ämnesområden

Matematik

Chalmers infrastruktur